Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the decay and global nonexistence of solutions to a damped wave equation with variable-exponent nonlinearity and delay

Tom 122 / 2019

Mohammad Kafini, Salim Messaoudi Annales Polonici Mathematici 122 (2019), 49-70 MSC: 35B35, 35B40, 35L05, 74H35. DOI: 10.4064/ap180524-31-10 Opublikowany online: 21 March 2019

Streszczenie

In this work, we are concerned with a delayed nonlinear wave equation with variable exponents. In the absence of the source term, we prove a decay result, while in the presence of the source term, we prove a global nonexistence result. In addition, in the latter case, the life span time is estimated.

Autorzy

  • Mohammad KafiniDepartment of Mathematics and Statistics
    KFUPM
    Dhahran 31261, Saudi Arabia
    e-mail
  • Salim MessaoudiDepartment of Mathematics and Statistics
    KFUPM
    Dhahran 31261, Saudi Arabia
    and
    Department of Mathematics
    University of Sharjah
    P.O. Box 27272
    Sharjah, UAE
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek